[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] absorption problems



Susi.
     I've noticed the same thing with myself from time to time especially below my
belly button.  Do you have scar tissue there.  I do from previous c-sections which
I have concluded may have some effect on my absorption rate.  Like you my sugar
will will and then drop like the insulin was hiding somewhere.  Everything will be
be fine when I had changed the site or if I remove the set and place it somewhere
else. I try to avoid the area altogether now.Sheila

email @ redacted wrote:

> Hi,
>
> after using the region around (mostly below) my belly button for several month,
> I'm now getting serious absorption problems there. I go high about 24 hours
> after changing the site. Sometimes I am high but don't correct (e.g. before
> driving home) and a little bit later I'm back in the normal range as if the
> Insulin had waited somewhere to get into the bloodstream several hours after
> the bolus... ;)
>
> The sites on my back still work just fine, but I don't have a lot of fat there
> that is not too close to some muscle.
>
> Does anyone have similar experiences? And will this problem go away by itself
> after "resting" the area for some time, or will I have to try other solutions?
>
> Thanks,
> Susi
> email @ redacted
> Disetronic/Humalog/Tender since 9/98
> ----------------------------------------------------------
> Insulin Pumpers website http://www.insulin-pumpers.org/
> for mail subscription assistance, contact: HELP@insulin-pumpers.org



----------------------------------------------------------
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org